Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having swollen face, lips and rashes on trunk, abdomen and arms. What could this be?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
My granddaughter presented with a swollen face, lips, even around her eyes; no problems breathing & a fine rash covering her trunk, abdomen, arms. The rash is very red in the armpits, inside elbows & on wrists. No known allergies. Symptoms presented approximately 3 hours ago. No sore throat, or fever. Benadryl hasn't helped the swelling or rash. She is 3 years old. I have a picture of her face and the rash if that would help; I can send it to you.
Posted Mon, 6 Jan 2014 in Child Health
Answered by Dr. Arun 1 hour later
Brief Answer: looks like urticaria Detailed Answer: Hi Thanks for writing to health care magic. From your pictures I presume your daughter has urticaria . This can be due to allergic, viral, temperature change induced etc. You can start ranitidine 10 mg thrice daily , prednisolone syrup 5mg twice daily for 3 days. Continue benadryl or atarax allergy suspension. It should setlle down in a couple of days. If not consult your local physician. Regards Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor